# SDR DALA2022031401626

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 66,379 hours, 24,753 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 31422003
- Part serial: 4120001
- Condition: Missing
- Location: X
- Part time: 66,363 hours, 24,748 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6822888) AFTER LANDING AND DEPLOYMENT OF THE THRUST REVERSERS. TOWER REPORTED AN PART OF THE LEFT ENGINE COWLING DEPARTED THE AIRCRAFT. R/R ENG COWLS. INSTALLED OUTBOARD INLET FAN COWL PER B737 AMM71-11. INSTALLED INBOARD FAN COWL PER B737 AMM 71-11.
